# SDR SWAA2018111326693

- Difficulty date: October 17, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM INNER CHORD ANGLE UPPER FLANGE CORRODED BETWEEN BS 965 TO BS 985.  R&R CREASE BEAM IAW SRM AND DWG.
